Volume 37, Number 8, 2023

  1. On approximately biprojective and approximately biflat Banach algebras, 2295-2302
  2. Amir Sahami, Abasalt Bodaghi

  3. Two-parameter conformable fractional semigroups and abstract Cauchy problems, 2303-2319
  4. Rachid Ameziane Hassani, Aziz Blali, Abdelkhalek El Amrani, Mouad El Beldi

  5. Asymptotic expansion of solutions for the Robin-Dirichlet problem of Kirchhoff-Carrier type with Balakrishnan-Taylor damping, 2321-2346
  6. Nguyen Huu Nhan, Bui Duc Nam, Le Thi Phuong Ngoc, Nguyen Thanh Long

  7. Finite-dimensional exact controllability of an abstract semilinear fractional composite relaxation equation, 2347-2360
  8. Yixing Liang, Zhenbin Fan, Gang Li

  9. Finite Gabor systems and uncertainty principle for block sliding discrete Fourier transform, 2361-2376
  10. Khole Timothy Poumai, Nikhil Khanna, S. K. Kaushik

  11. Lipschitz functions class for the generalized Dunkl transform, 2377-2385
  12. M. El Hamma, A. Laamimi, H. El Harrak

  13. On the continuity of the solution to the Minkowski problem for Lp torsional measure, 2387-2396
  14. Ni Li, Shuang Mou

  15. Nonlinear maps preserving the mixed triple ∗-product between factors, 2397-2403
  16. Fangjuan Zhang

  17. Unified Massera type theorems for dynamic equations on time scales, 2405-2419
  18. Halis Can Koyuncuoğlu

  19. Orlicz-Lacunary bicomplex sequence spaces of difference operators, 2421-2435
  20. Kuldip Raj, Ayhan Esi, Charu Sharma

  21. The asymptotic properties for the estimators in a semiparametric regression model based on m-asymptotic negatively associated errors, 2437-2454
  22. Wanyue Shao, Yuxin Ye, Miaomaio Wang, Xuejun Wang

  23. Drazin geometric quasi-mean for Lambert conditional operators, 2455-2464
  24. Morteza Sohrabi

  25. Some geometric and physical properties of pseudo M -projective symmetric manifolds, 2465-2482
  26. Dipankar Hazra, Uday Chand De, Sameh Shenawy, Abdallah Abdelhameed Syied

  27. Dual spherical elastica, 2483-2493
  28. Ahmet Yücesan, Gözde Özkan Tükel

  29. Almost Kenmotsu manifolds with constant Reeb or ϕ-sectional curvatures, 2495-2502
  30. Yaning Wang, Pei Wang

  31. On weakly S-primary submodules, 2503-2516
  32. Ece Yetkin Celikel, Hani A. Khashan

  33. The Josefson–Nissenzweig property for locally convex spaces, 2517-2529
  34. Taras Banakh, Saak Gabriyelyan

  35. The quasi-Rothberger property of Pixley–Roy hyperspaces, 2531-2538
  36. Zuquan Li

  37. The semi-T3 -separation axiom of Khalimsky topological spaces, 2539-2559
  38. Sang-Eon Han, Selma Özçağ

  39. F−geodesics on the second order tangent bundle over a Riemannian manifold, 2561-2576
  40. Elhouda Djaa, Aydin Gezer, Kubra Karaca

  41. Duality and statistical mirror symmetry in the generalized geometry setting, 2577-2586
  42. Adara M. Blaga, Antonella Nannicini

  43. The (l, r)-Stirling numbers: a combinatorial approach, 2587-2598
  44. Hacène Belbachir, Yahia Djemmada

  45. Further inequalities related to synchronous and asynchronous functions, 2599-2604
  46. Mahdi Ghasvareh, Mohsen Erfanian Omidvar

  47. On inequalities of Simpson type for co-ordinated convex functions via generalized fractional integrals, 2605-2631
  48. Hasan Kara, Hüseyin Budak, Muhammad Aamir Ali

  49. Some notes on integrable Teichmüller space on the real line, 2633-2645
  50. Qingqing Li, Yuliang Shen